# SDR UALA2010102103894

- Difficulty date: October 20, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 39,092 hours, 4,847 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910230
- Part serial: 155C
- Condition: Leaking
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED PRSOV LIGHT STATIS MESSAGE ON TAXI OUT. SNAPSHOT SHOWS HI PRESSURE SOV CLOSED AT IDLE.  BLEED OFF ENG-LT MESSAGE AND OFF LIGHT ILLUMINATED IN BLEED SWITCH. CYCLED SWITCH, NO HELP. ACCELERATED TO APPROX 50 PERCENT, N1 NO CHANGE. DUCT PRESS IS ZERO. LT BLEED INOP, ACP MEL FOR 3611K AND DEFERRED ENGINE IDLE IAW MEL TEXT. PRESS CD L-PRSOV WITH SHOP AIR-VALVE OPEN & CLOSED NORMAL, PRESSURE CHECKED SENSE LINE FWD TO PRSOV CONTROLLER, FOUND CONTROLLER LEAKING EXCESSIVELY. PRSOV LOCKED-OUT REF MEL.  REPLACED PRSOV CONTROLLER PER MM. SYSTEM TEST PASSED AND OPERATIONAL TEST OK WITH ENG RUN. MESSAGE ERASED AND NO FAULT ON THE MAT.
